# SDR HEEA967786

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gear
- Part number: 23056634
- Condition: Defective
- Location: Spur Adapter
- Component: 23033193
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  SERIAL NUMBER ON SPUR GEAR DOES NOT MATCH NUMBER ON BOX. REPLACED DISCREPANT PART.
